# SDR DALA2023092507885

- Difficulty date: September 18, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 7,406 hours, 861 cycles
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 ENG #2 HAS 22 HPT BLADES WITH CRACKS, FOUND DURING ACCOMPLISHMENT OF AMDS 7252-01274-01-02. CORRECTIVE ACTION: REPLACED ENGINE. (2975256)
